# SDR USAA010867

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 1.25 INCH, BS 887, STRINGER 23R.  INSTALLED REPAIR DOUBLER PER SRM 51-00-01.  (M)
